| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during inspection at a distributor, the sterile pouch the implant is packaged in was found to be torn.There was no patient involvement.
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-00777, 0001825034-2023-00778, and 0001825034-2023-00779.Foreign source: japan customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the returned product found the inner sterile pouch is broken into multiple pieces.Evaluation of the outer pouch found no damage.Sterility has not been breached.Device history record was reviewed and no discrepancies were found.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.